# SDR ZW0A0304001

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug MD 83
- Aircraft serial: 53189
- Aircraft time: 23,047 hours, 11,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE BETWEEN ROWS 3 AND 4, AND BETWEEN ROWS 7 TO 13.  RESEATED LAMP AT ROW 3-4 AND RESEATED BATTERY IN POWER SUPPLY B5-206 FOR ROWS 7 TO 13.  CHECK-C 11-6-02 STL.
